# SDR R61A2019061180603

- Difficulty date: June 8, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N649RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000070
- Aircraft time: 40,029 hours, 24,922 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ARMING LEVER STICKING WHEN DISARMING. LUBRICATED R1 DOOR ARMING LEVER IAW AMM 52-41-00.
